# SDR CALA9701576

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS IN COCKPIT LT WINDOW RETAINER DOUBLER.  THE CRACKS WERE LOCATED AT FASTENERS AND MEASURED .0625 TO .125 INCH LENGTH.  THE COCKPIT LT WINDOW RETAINER DOUBLER WAS REMOVED AND REPLACED IAW EA SA 005-5600-01004.
